|Home page  | Editorial   | Journal  |  Guidelines to authors |  Contact  |
 

Acta Medica Medianae
Vol. 45
No 4, October, 2006
UDK 61
YU ISSN 0365-4478
 

Contact:
Rade R. Babić
Institut
e of Radiology Clincal Center
48 dr Zoran Djindjic Street
18000 Ni
s, Serbia

 

Copyright 2006 by Faculty  of Medicine, University of Nis

ANAPHYLACTIC SHOCK CAUSED BY IOPROMIDE IN UROGRAPHY

 Rade R Babic

Institute of Radiology Clincal Center of Nis

 The paper presents a clinical image, course and state of anaphylactic shock manifested in uneasiness, nausea, instinct on vomiting, vomiting,  contractions of intestines, red skin face, narrowing, hypotension, epileptic seizure in a thirty-year-old patient, which happened after the i.v. injection application of non-ionic iodic contrast media (Iopromide; Ultravist 300 - Schering) at urography.
The autors point to the fact that the application of non-ionic iodic contrast media does not provide an absolute protection of patients. On the contrary, even these iodic contrast media can lead to a serious reacton. Moreover, they stress the importance of knowing possible complications at applying ionic contrast media as well as the importance of anti-shock therapy and aquipment.
Acta Medica Medianae 2006; 45(4):62-64.

Key words: anaphylactic shock, iodic contrast media, urography